Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

2 unusual periods after taking cerazette, usually regular. Reasons ?

I took cerazette for 3 days only and didn t like it. Since then, I ve had two unusual periods - one was serious heavy bleeding I ve never in my life, lasted 8 days, the next one was normal, but my current one started on time but has lasted for 12 days, not heavy like the first one but still going on. I m usually regular. I ve had a womb scan inbetween which was healthy and normal and I m fit and eat a good diet although I m wondering if I m a bit low on iron, being paler than usual and a bit fatigued (I work full time, often quite stressful). I m also 46 and never had a child. thanks
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The possible cause is hormonal imbalance, can be due to:
Stress and strain.
Peri-menopausal age group.
So you once consult gynecologist and take tablets to control the bleeding. Then observe the menstrual pattern in the next month. Depending on that further treatment can be planned.
Take care.

Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor